Hey, im Dev, male, 22 years old , i took Accutane a years ago and from then im losing hair, after starting Accutane my hair is thinning and dry ,rough,greying, i took Accutane 20mg per day for 4-5month, a month ago i started taking "keraglo men" by the same dermatologist who suggested me for Accutane .my hair fall reduce for it. should i continue with this? or should i go with any other treatment,? if yes , then what should be best for me? my father have good amount of hair at the age if 50,
deb760257,Of course wet hair makes thinning more visible. So an easy improvement can be had with stopping this application of oil. A thorough evaluation with a hair loss specialist is recommended. Close inspection of your scalp is needed, including dermoscopy and hair mass index determination or Haircheck testing. Sincerely, Bernardino A. Arocha, MD
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.